Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Rashes in groin area. Taking warfarin to treat blood clots in legs. Causes for symptoms?

I have been taking Warfarin for about a month to treat blood clots in my leg. About a week ago I got a rash in my groin area. I first treated it with triple antibiotic. That didn t work so I thought it was possibly jock itch. I have been treating it with Lotrimin Ultra. I still haven t mush of a change. What could be causing this?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.rashes in the grion is usually fungal infection.lotrimol will take lot of time .hence try to use sebifin ointment along with sebifin tablets it gets cured
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor